# SDR CA070704006

- Difficulty date: June 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 4,910 hours
- Engine: Lyc O320B2C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: R2210152
- Condition: Cracked
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INPECTION TO COMPLY WITH AWD 2005-16-05 RT DOOR ASSY WAS FOUND CRACKED. FUTHER INPECTION OF THE TECH-TOOL DOOR AND FRAME ASSY REVEALED ADDITIONAL CRACKS. DOOR FOUND TO BE UNSERVICEABLE AND REMOVED FROM A/C. (TC NR 20070704006)
